Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
PLASMA CLOZAPINE AND DESMETHYLCLOZAPINE LEVELS IN CLOZAPINE-INDUCED AGRANULOCYTOSIS
Autore:
HASEGAWA M; COLA PA; MELTZER HY;
Indirizzi:
CASE WESTERN RESERVE UNIV,SCH MED,DEPT PSYCHIAT,BIOL PSYCHIAT LAB CLEVELAND OH 44106
Titolo Testata:
Neuropsychopharmacology
fascicolo: 1, volume: 11, anno: 1994,
pagine: 45 - 47
SICI:
0893-133X(1994)11:1<45:PCADLI>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Soggetto:
SCHIZOPHRENIC-PATIENTS; RESISTANT;
Keywords:
CLOZAPINE; N-DESMETHYLCLOZAPINE; AGRANULOCYTOSIS; SCHIZOPHRENIA;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
12
Recensione:
Indirizzi per estratti:
Citazione:
M. Hasegawa et al., "PLASMA CLOZAPINE AND DESMETHYLCLOZAPINE LEVELS IN CLOZAPINE-INDUCED AGRANULOCYTOSIS", Neuropsychopharmacology, 11(1), 1994, pp. 45-47

Abstract

Clozapine may produce agranulocytosis in 1-2% of patients treated with it for 4 weeks or longer. Three mechanisms have been suggested: a direct toxic effect of metabolite of clozapine, art immunologic mechanism or a combination of both. N-desmethylclozapine, the major of clozapine, has been reported to be more toxic than clozapine itself (Gerson et al., 1994). In this study, plasma levels of clozapine and desmethylclozapine were measured in five patients who developed agranulocytosis. The levels of both parent compound and metabolite were within the range found in other patients and below the toxic range. If a mechanism is involved in agranulocytosis, an additional vulnerability factor mustbe important.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 17/01/20 alle ore 20:41:47